Alert archive / Louisiana / Tornado Warnings in 2020
Tornado Warning 15, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Apr 23, 2020, 1:02 AM CDT for Avoyelles Parish, Evangeline Parish, Rapides Parish, Louisiana. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2020, 1:02 AM CDT (06:02 UTC)
- Expired
- Apr 23, 2020, 1:45 AM CDT
- In force
- 43 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Avoyelles Parish, LA, Evangeline Parish, LA, Rapides Parish, LA
The radar
The Ft Polk radar (KPOE), 89 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 1:08 AM CDT | TORNADO 2 | 4 W Bunkie, LA | THE TORNADO STARTED EAST OF HWYS 115 AND 1176 W OF BUNKIE, PRODUCING TREE DAMAGE. IT CROSSED THE BUNKIE AIRPORTWHERE IT PRODUCED CONSIDERABLE DAMAGE TO HANGARS AND AIRCRAFT. IT CONTINUED ENE AND DISSIPATED NEAR HWY 171 ON THE NORTH SIDE OFBUNKIE. |
| Apr 23, 1:15 AM CDT | TSTM WND DMG | Bunkie, LA | TREE FELL ONTO HOME |
| Apr 23, 1:20 AM CDT | TORNADO 1 | 5 E Bunkie, LA | TORNADO STARTED W OF HWY 29 AND CROSSED THE HWYWHERE IT PRODUCED DAMAGE TO HOMES AND OUT BUILDINGS. TORNADO DISSIPATED SHORTLY BEFORE REACHING CRACKVILLE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 5:01 PM CDT | Tornado Watch | SPC | 9 hr |
| Apr 23, 12:02 AM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2355 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 15.7
The text
As transmitted.
365
WFUS54 KLCH 230602
TORLCH
LAC009-039-079-230645-
/O.NEW.KLCH.TO.W.0015.200423T0602Z-200423T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
102 AM CDT Thu Apr 23 2020
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Southeastern Rapides Parish in central Louisiana...
Northeastern Evangeline Parish in central Louisiana...
Central Avoyelles Parish in central Louisiana...
* Until 145 AM CDT.
* At 102 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Cheneyville, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Bunkie and Cheneyville around 110 AM CDT.
Evergreen around 120 AM CDT.
Hessmer around 125 AM CDT.
Cottonport and Mansura around 130 AM CDT.
Marksville and Moreauville around 135 AM CDT.
Bordelonville around 145 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Hamburg.
This includes Interstate 49 between mile markers 50 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3123 9194 3123 9192 3099 9182 3087 9236
3099 9242 3123 9195 3122 9194
TIME...MOT...LOC 0602Z 243DEG 33KT 3094 9232
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
251 follow-up statement
480
WWUS54 KLCH 230620
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
120 AM CDT Thu Apr 23 2020
LAC039-079-230629-
/O.CAN.KLCH.TO.W.0015.000000T0000Z-200423T0645Z/
Rapides LA-Evangeline LA-
120 AM CDT Thu Apr 23 2020
...THE TORNADO WARNING FOR SOUTHEASTERN RAPIDES AND NORTHEASTERN
EVANGELINE PARISHES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of Evangeline and Rapides Parishes...therefore, the warning has been
cancelled for these parishes.
A Tornado Watch remains in effect until 200 AM CDT for central
Louisiana. A Tornado Watch also remains in effect until 400 AM CDT
for central Louisiana.
LAT...LON 3099 9182 3090 9222 3096 9223 3096 9221
3097 9221 3102 9222 3123 9195 3122 9194
3123 9193 3123 9192
TIME...MOT...LOC 0619Z 247DEG 32KT 3098 9215
$$
LAC009-230645-
/O.CON.KLCH.TO.W.0015.000000T0000Z-200423T0645Z/
Avoyelles LA-
120 AM CDT Thu Apr 23 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR CENTRAL
AVOYELLES PARISH...
At 119 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Bunkie, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Hessmer around 125 AM CDT.
Cottonport around 130 AM CDT.
Marksville, Mansura and Plaucheville around 135 AM CDT.
Moreauville around 140 AM CDT.
Bordelonville around 145 AM CDT.
Simmesport around 150 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Hamburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3099 9182 3090 9222 3096 9223 3096 9221
3097 9221 3102 9222 3123 9195 3122 9194
3123 9193 3123 9192
TIME...MOT...LOC 0619Z 247DEG 32KT 3098 9215
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
25What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Apr 23, 12:08 AM CDT, 54 minutes earlier.
Area forecast discussion, Apr 23, 12:08 AM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1208 AM CDT Thu Apr 23 2020
.UPDATE...
Updated for the new TOR Watch 138 for southern Louisiana
parishes... until 4 am.
ST. LANDRY... LAFAYETTE... ST. MARTIN... ACADIA... CALCASIEU...
JEFFERSON DAVIS... AVOYELLES... EVANGELINE... RAPIDES...
ALLEN BEAUREGARD.
&&
.PREV DISCUSSION... /issued 1146 PM CDT Wed Apr 22 2020/
DISCUSSION...
23/06Z TAF Issuance.
AVIATION...
Bands of convection continue to move east acrs the area this
evening, extending from AEX to BPT. SHRA or TSRA will be possible
at all sites overnight, with convection diminishing from west to
east Thursday morning. A mix of MVFR/IFR cigs are noted acrs the
area, with cigs expected to lower to IFR areawide overnight. Few
changes to TAFs after 12Z Thursday, as conditions are expected to
improve through the day as a cold front moves acrs the region.
Winds will shift around to the northwest through the aftn, with
speeds decreasing during the evening as high pres settles over the
region.
24
PREV DISCUSSION... /issued 1026 PM CDT Wed Apr 22 2020/
UPDATE...
Long duration HP moved from the lakes region in southeast Texas
across central Louisiana this evening. The storm is moving into
western Mississippi attm. Some storm development is beginning to
take place again in southeast Texas... this activity will be
monitored for development as potential remains ahead of system
back to the northwest. Will hold onto the watch until this works
it's self out.
19
PREV DISCUSSION... /issued 718 PM CDT Wed Apr 22 2020/
DISCUSSION...
23/00Z TAF Issuance.
AVIATION...
A few strong to severe storms continue acrs northern portions of
the area, with some sctd showers acrs SW LA. Convection near the
southern terminals has been minimal so far, and expect this will
continue, while ocnl storms can be expected near AEX through late
this evening and this is covered with TEMPO group. MVFR cigs this
evening will lower to IFR overnight. A few lingering showers
Thursday morning will come to an end with cigs improving and sky
cover diminishing through midday/early aftn. Gusty southerly winds
will continue this evening, tapering off to around 10 KT at
BPT/LCH, while gusts will persist at AEX/LFT/ARA. Winds will shift
southwesterly Thursday morning then westerly by aftn as a cold
front moves through the region.
24
PREV DISCUSSION... /issued 509 PM CDT Wed Apr 22 2020/
UPDATE...
Updated to reflect the new TOR Watch 133 thru midnight across
central Louisiana and southeast counties in the lakes region.
Louisiana:
ALLEN... AVOYELLES... BEAUREGARD... EVANGELINE... RAPIDES...
VERNON
SOUTHEAST TEXAS
JASPER... NEWTON... TYLER
19
PREV DISCUSSION... /issued 333 PM CDT Wed Apr 22 2020/
SYNOPSIS...
Strong to severe storms possible for mainly northern sections of
the forecast area through the evening hours. A tornado watch is
in effect for a majority of the northern zones until 5 pm CDT. It
is possible another watch could replace that for portions of the
forecast area, again mainly northern sections. Very breezy
southerly gradient winds are also occurring and expected until
sunset, therefore a wind advisory is in effect for a majority of
the southern zones through 7 pm CDT.
After the storm system moves off to the northeast, and a weak
Pacific cold front/dryline moves through early Thursday, fair and
stable conditions should be in store through the weekend.
Rua
DISCUSSION...
A surface low is located over north Texas northwest of DFW this
afternoon. Strong southerly gradient winds feeding into the low
with gusts over 30 mph and close to 45 mph at times. This is
bringing warm, moist and unstable air across the forecast area.
Convection has been limited to the far northern sections of the
forecast area, closer to a warm frontal boundary, as a strong cap
is located over a majority of the forecast area based on the
special 22/18Z upper air release.
The main concern in the short term will be discrete cells
developing across upper southeast into central Louisiana. With
steep mid level lapse rates and deep shear, this activity will
have the potential for large hail.
If the cells can become surface rooted to take advantage of the
low level shear, then some tornadic activity will be possible,
although this looks more likely just north of the forecast area.
Also, with the high moisture content, torrential down pours will be
possible with these cells that could bring about street flooding.
As the surface low pushes off to the east, it will bring a
dryline feature with it. There is the potential for convection
that is firing up in north and central Texas to congeal along the
dryline and push off to the east. Again, the best push of this
activity and parameters for the stronger to severe storms will be
across northern sections of the forecast area. This potential MCS
feature will bring the possibility of all modes of severe weather
where it moves across, along with the possibility of locally heavy
rainfall.
A weak cold front will meet up with the dryline overnight and push
into the forecast area by early Thursday. Some convection will be
possible ahead of this feature through Thursday morning before
moving out of eastern portions of the forecast area Thursday
afternoon.
Drier and more stable conditions will occur behind this system for
Thursday night into Friday.
A secondary weak Pacific cold front looks to move across on Friday
night. Moisture profiles look limited ahead of this system, so at
this point, not expecting much in the way of convection.
A period of stable and fair weather conditions will then persist
behind this feature into the weekend and early next week.
Rua
MARINE...
Tight pressure gradient over the northwest Gulf with a deep low
pressure system over north Texas. Moderate to strong onshore flow
will continue into the night out ahead of low, with small craft
exercise caution continuing. A weak Pacific cold front will make
its way into the coastal waters early Thursday, with light winds
occurring behind it. Expect a secondary front to move across on
Friday night, with modest offshore flow then expected into the
weekend.
Rua
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 57 85 59 79 / 0 0 20 0
LCH 62 84 63 83 / 0 0 10 0
LFT 61 85 65 83 / 0 0 10 0
BPT 64 83 64 83 / 0 0 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution until 7 AM CDT this morning for
GMZ435-450-452-455-470-472-475.
&&
PUBLIC...19Hazardous weather outlook, Apr 22, 2:44 PM CDT, 10 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 244 PM CDT Wed Apr 22 2020 LAZ027-028-030>032-TXZ180-259>262-232000- Vernon-Rapides-Beauregard-Allen-Evangeline-Tyler-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 244 PM CDT Wed Apr 22 2020 ...TORNADO WATCH 133 IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms will exit the area early Thursday. A few strong storms with occasional lightning will be possible. Then Thursday afternoon through Tuesday no severe weather is anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ033-041>045-052>055-073-074-TXZ215-216-232000- St. Landry-Calcasieu-Jefferson Davis-Acadia-Lafayette- Upper St. Martin-Vermilion-Iberia-St. Mary-Lower St. Martin- West Cameron-East Cameron-Jefferson-Orange- 244 PM CDT Wed Apr 22 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms will exit the area early Thursday. A few strong storms with occasional lightning will be possible. Then Thursday afternoon through Tuesday no severe weather is anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ029-TXZ201-232000- Avoyelles-Hardin- 244 PM CDT Wed Apr 22 2020 This Hazardous Weather Outlook is for central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will be possible. Some of the storms may produce hail, gusty winds, torrential down pours, and occasional cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms will exit the area early Thursday. A few strong storms with occasional lightning will be possible. Then Thursday afternoon through Tuesday no severe weather is anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-232000- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 244 PM CDT Wed Apr 22 2020 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Gusty south winds will continue and small craft should exercise caution. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Winds will decrease on Thursday. Then a moderate offshore flow is expected Friday night into Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 22, 10:42 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1042 PM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TORNADO 2 SE KOLIN 31.26N 92.30W
04/22/2020 RAPIDES LA PUBLIC
3-INCH TREE LIMBS BROKEN AND POWER POLES BROKEN.
&&
CASTIGGERLocal storm report, Apr 22, 10:56 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1056 PM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TORNADO 1 N JAMESTOWN 30.94N 93.83W
04/22/2020 NEWTON TX BROADCAST MEDIA
ROOF BLOWN OFF MOBILE HOME AND TREES AND POWERLINES DOWN
ON ROADWAYS.
&&
CASTIGGERSpecial weather statement, Apr 23, 12:12 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1212 AM CDT Thu Apr 23 2020
LAZ030-031-041-042-073-TXZ216-262-230600-
West Cameron LA-Calcasieu LA-Jefferson Davis LA-Allen LA-
Beauregard LA-Orange TX-Southern Newton TX-
1212 AM CDT Thu Apr 23 2020
...SPECIAL WEATHER STATEMENT...
At 1212 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorm between Rose City and Sulphur moving northeast at 60
mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Lake Charles, Sulphur, Orange, Bridge City, Westlake, West Orange,
Vinton, Kinder, Fenton, Reeves, Dry Creek, Deweyville, Moss Bluff, De
Quincy, Ragley, Starks, Lunita, Topsy, Hartburg and Toomey.
A Tornado Watch remains in effect until 200 AM CDT for southwestern
Louisiana...and southeastern Texas. A Tornado Watch also remains in
effect until 400 AM CDT for southwestern Louisiana.
LAT...LON 2999 9379 2999 9380 3000 9379 2999 9381
3008 9394 3036 9375 3071 9298 3039 9273
2998 9377
TIME...MOT...LOC 0512Z 239DEG 53KT 3022 9351
25Special weather statement, Apr 23, 12:21 AM CDT, 41 minutes before
Special Weather Statement National Weather Service Lake Charles LA 1221 AM CDT Thu Apr 23 2020 LAZ028-029-031-032-230600- Avoyelles LA-Evangeline LA-Allen LA-Rapides LA- 1221 AM CDT Thu Apr 23 2020 ...SPECIAL WEATHER STATEMENT... At 1221 AM CDT, Doppler radar was tracking a strong thunderstorm near Elizabeth, moving northeast at 40 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Oakdale, Bunkie, Glenmora, Cheneyville, Elizabeth, Turkey Creek, Lecompte, Echo, Beaver, Forest Hill and Mcnary. A Tornado Watch remains in effect until 200 AM CDT for central, southwestern and west central Louisiana. A Tornado Watch also remains in effect until 400 AM CDT for central and southwestern Louisiana. LAT...LON 3090 9212 3073 9281 3086 9287 3118 9221 TIME...MOT...LOC 0521Z 243DEG 33KT 3081 9277 25
Local storm report, Apr 23, 12:39 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1239 AM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM HAIL SULPHUR 30.23N 93.36W
04/23/2020 E0.25 INCH CALCASIEU LA PUBLIC
REPORTED FROM SASOL.
&&
ATINGLERLocal storm report, Apr 23, 12:48 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1248 AM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM HAIL MOSS BLUFF 30.30N 93.20W
04/23/2020 E1.00 INCH CALCASIEU LA PUBLIC
QUARTER SIZE HAIL LASTING ABOUT 10 MINUTES
&&
ATINGLERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:48 PM CDT | Tornado Warning | LCH | Vernon | 27 min |
| Apr 22, 8:15 PM CDT | Tornado Warning | LCH | Vernon | 20 min |
| Apr 22, 8:32 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 43 min |
| Apr 22, 9:04 PM CDT | Tornado Warning | LCH | Rapides | 26 min |
| Apr 22, 9:28 PM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 32 min |
| Apr 22, 9:48 PM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 27 min |
| Apr 23, 12:12 AM CDT | Special Weather Statement | LCH | Calcasieu | 48 min |
| Apr 23, 12:21 AM CDT | Special Weather Statement | LCH | Rapides | 39 min |
| Apr 23, 12:33 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Calcasieu, Jefferson Davis | 57 min |
| Apr 23, 1:24 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 50 min |
| Apr 23, 1:52 AM CDT | Tornado Warning | LCH | Acadia, Saint Landry | 42 min |
| Apr 23, 9:09 AM CDT | Special Marine Warning | LCH | 51 min | |
| Apr 23, 9:54 AM CDT | Special Marine Warning | LCH | 66 min | |
| Apr 23, 10:54 AM CDT | Special Marine Warning | LCH | 26 min | |
| Apr 23, 1:58 PM CDT | Special Weather Statement | LCH | Saint Martin | 32 min |
Nearby
Tornado Warnings in Louisiana, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.